Tylenol Overdose Symptoms

Although Tylenol® (acetaminophen) is usually a safe medication, taking too much (either accidentally or intentionally) can result in overdose symptoms, such as:
 
  • Nausea and vomiting
  • Sweating
  • Abdominal pain, especially near the liver (the upper-right part of the stomach)
  • Diarrhea
  • Liver failure
  • Kidney failure
  • Seizures
  • Loss of life.
     
If you overdose on Tylenol, symptoms will generally appear within the first 24 hours. You may develop irritability, nausea or vomiting, and loss of appetite. In the next 24 to 72 hours, the early symptoms start to go away, but liver damage starts to occur.
 
Treatment for an overdose may include certain medications, activated charcoal, and supportive care. If you happen to take too much Tylenol, seek immediate medical attention.
 
(For a more detailed list of overdose symptoms, click Tylenol Overdose. This article also offers more details on the treatment options that are available.)
 
Warning: 10 Hidden Sources of Lactose
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.